# SDR UPS98225478

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, WHILE CLOSING FLOOR ON CARD 656802 FOUND CORROSION ON SKIN AT BS 1090 AT STR 28R.  REMOVED CORROSION IAW SRM 51-10-6 REWORK OUT OF LIMITS IAW SRM 53-30-1.  REPAIRED SKIN AT STA 1090 STR 28R IAW SRM 53-30-3.
